4 doctors weighed in:

Too bactrim (sulfamethoxazole and trimethoprim) for one day and im weak , dizzy , fast heartbeat , chest pains ?

4 doctors weighed in
Dr. Yash Khanna
Family Medicine
3 doctors agree

In brief: Bactrim (sulfamethoxazole and trimethoprim) reaction

First we want to know what is the reason you are taking bactrim (sulfamethoxazole and trimethoprim).
It can be a reaction from Bactrim (sulfamethoxazole and trimethoprim) or could be from the underlying condition.You should stop the Bactrim (sulfamethoxazole and trimethoprim) and get in touch with your doctor asap to change the antibiotic if it is absolutely neccessary.

In brief: Bactrim (sulfamethoxazole and trimethoprim) reaction

First we want to know what is the reason you are taking bactrim (sulfamethoxazole and trimethoprim).
It can be a reaction from Bactrim (sulfamethoxazole and trimethoprim) or could be from the underlying condition.You should stop the Bactrim (sulfamethoxazole and trimethoprim) and get in touch with your doctor asap to change the antibiotic if it is absolutely neccessary.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors